Per citar aquest document: http://ddd.uab.cat/record/50381
Límites proyectivos de medidas y convergencia de martingalas
Romero Romero, Juan Luís

Data: 1980
Resum: In this paper are studied the martingales associated to a projective system of topological spaces. Theorem 1 proves that an arbitrary martingale is "essentially" a martingale associated to a projective. system of compact spaces . A formulation of the Radon-Nikodým property for Banach spaces is given in Theorem 2.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 233-236, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_21180_58


4 p, 86.9 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-02, darrera modificació el 2016-06-11



   Favorit i Compartir